Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Mirena says goodbye to my sex life!
    avatar
    Anon_51150 posted:
    A side effect of using Mirena, birth control IUD, is a decreased sex drive...Any tips out there to make it come back? It's so hard to have an orgasm now!
    Reply
     
    avatar
    Chris_WebMD_Staff responded:
    Hiya and welcome,

    Honestly you should check with your doctor, share your experiences and concerns. Maybe there is a better fit for a birth control for you. Talk to the doc!
    Chrissy~

    Life is too short, so kiss slowly, laugh insanely, love truly and forgive quickly.
    Author Unknown


    Helpful Tips

    Difficulty having an orgasm?Expert
    Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
    Was this Helpful?
    6 of 9 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website